MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Aortic dissection (4870)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A perceval plus size l valve was attempted to be implanted on (b)(6) 2025 through mini-sternotomy.The patient presented with aortic valve insufficiency.Pre-operative assessment was conducted through ct and the patient was initially indicated for aortic repair.However, after opening the aorta, it was assessed that the leaflets were too heavily calcified, therefore it was decided to proceed with leaflet resection and perceval valve implantation.The evaluation of pre-operative ct scans was suggestive of a size l and confirmed that stj/annulus ratio was adequate for perceval valve implant.The patient¿s native valve was tricuspid.Sizing was performed intra-operatively and size l was confirmed to be adequate.No issues were reported during valve preparation or positioning.The valve position was checked, and the valve appeared well seated according to the surgeon¿s assessment (no anulus visible, no coronary ostia obstruction, good valve appearance in situ).After aortotomy closure, tee revealed abnormal prosthetic movement, with the valve fluctuating in the lcc area above the left coronary commissure.The patient was put back on-pump.Reopening of the aorta showed partial valve migration.An incision was identified in the ascending aorta at the site corresponding to the prosthesis movement seen on tee.The procedure was converted to a full sternotomy, and the valve was explanted.The torn section of the aorta was resected, and an edwards intuity size 23 valve along with a straight dacron graft size 28 were implanted.Subsequent bleeding from the aortic cannulation site was noted and corrected.No concomitant procedures were performed.The patient was extubated the following day, transferred out of the icu the day after, and is reportedly doing well.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.The manufacturer has received the device involved, a follow-up report will be submitted upon completion of the investigation.
 
Additional Manufacturer Narrative
Updated sections: b4, g3, g6, h2, h3, h6, h11.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Both the relyon pak l accessory kit used and the involved valve, in its original jar filled with an unknown liquid, were returned to the manufacturer.The returned prosthesis appeared to be in generally good storage conditions.After decontamination, the valve was visually inspected without highlighting elements of non-conformity according to the specifications.The height of each leaflet was verified by means of the specific tool resulting in conformity.A dimensional analysis was performed, which confirmed the compliance of the returned device with the specifications.In order to verify the correct sealing of the prosthesis, a replication the deployment phase was performed using the returned valve and the returned accessory kit.During the simulated deployment within a silicone aortic root model (#25), no issues were observed during either the release or balloon inflation phases.Adequate sealing at the annulus level was achieved, and the valve remained securely positioned within the annulus.Subsequently, water was introduced into the aortic root from the outflow side.No paravalvular leakage was observed during the simulation.Under the static conditions of the test, the water level remained stable below the free edge of the leaflets.In conclusion, based on the analysis performed, a device-related issue can be ruled out, as the reported event could not be reproduced: no paravalvular leaks were observed during the static leak test, and the valve¿s positioning, stability and sealing performance were confirmed.Additionally, the document review did not reveal any manufacturing deficiencies.According to the medical judgment provided, an unintended mispositioning of the perceval valve (slightly tilted relative to the aortic axis) cannot be excluded as the root cause of the abnormal valve movement and the subsequent aortic tear.Moreover, given how easily the patient¿s aorta ruptured, along with the bleeding from the aortic cannulation site, underlying tissue fragility in the patient is suspected.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc 13040
IT  13040
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc V5J 5 M1
CA   V5J 5M1
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc V5J 5-M1
CA   V5J 5M1
MDR Report Key24321711
Report Number3004478276-2026-00117
Device Sequence Number18497676
Product Code LWR
UDI-Device Identifier08022057015389
UDI-Public(01)08022057015389(240)PVF-L(17)290510
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/29/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer03/04/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale
Patient Weight68 KG